# SDR 2005FA0000945

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: General aviation
- Aircraft: N41690
- Make and model: Bbavia 7KCAB
- Aircraft serial: 39973
- Aircraft time: 2,473 hours
- Engine: Lyc IO320E2A
- Propeller: Snsnch 74DM
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 12339
- Condition: Slipped
- Location: Ailerons
- Part time: 97 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AILERON CABLE SLIPPED OUT OF THE INBOARD NICOPRESS SLEEVE ON THE FORWARD AILERON CABLE IN THE LEFT WING.  ALL 4 (LEFT AND RIGHT WING) CABLES WERE PURCHASED NEW FROM AMERICAN CHAMPION AIRCRAFT IN AUG, 2002 AND INSTALLED DURING THE REBUILD OF THE AIRCRAFT.  ALL NICOPESS SLEEVES ON ALL 4 CABLES WERE CHECKED AND FOUND TO BE OUTSIDE OF THE GO/NO-GO GAUGE LIMIT.
